Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Hairfall problem. Taken scalptone and jaborandi oil, R89. Is it possible to grown hair in the bald area?

I am 19 years old,I have used 5 files of scalptone tablets and jaborandi hair oil,my hair fall have reduced but new hair in the bald area has not come out yet,so now I am presently using R89 hair care drops,Is it sufficient to grow hair in the bald area?How many files of R89 shall I consume?Pls suggest???
Asked On : Mon, 25 Jun 2012
Answers:  2 Views:  1761
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
General & Family Physician 's  Response
Hello dear,

The symptoms & case history mentioned in your post suggest that you might be having Androgenetic alopecia.
Also known as Male pattern baldness, it usually follows a pattern of receding hairline & is related to genetic makeup and male sex hormones.

Management includes:
1. Minoxidil preparation to be applied directly to the scalp to stimulate the hair follicles.
2. Finasteride preparations that interferes with the production of male hormone linked to baldness.
But these medications have to be used regularly under the guidance of a Dermatologist...as hair loss tends to return on stoppage of these medications.

Those cases which do not respond to medical therapy, are managed by hair transplantation.

So...it will be better to consult a Dermatologist & start treatment.
Wishing you a Good Health.
Thanks & take care.
Answered: Fri, 2 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Dermatologist Dr. Raghuveer Murki's  Response
HELLO,I DONT THINK ANY MEDICATITION INCREASES HAIR IN THE BALD AREA EXCEPT MINOXIDIL.USE 5 % MINOXIDIL LOTION DAILY TWICE FOR 4 TO 5 MONTHS
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions